Cipro User Reviews

Cipro - User Reviews

Cipro User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Cipro sorted by most helpful. Patient Discussions FAQs


Comment from: Frank Dastoli, 55-64 Female on Treatment for less than 1 month (Patient) Published: August 25

I was given Cipro for a potential urinary infection,for 14 days. after 11 days my achilles tendon became swollen.My doctor concurred that it was a side reaction to Cipro.It's 35 days and it still has affected my walking and balance.Does any one know when this side affect will go away?

Comment from: larel, 45-54 on Treatment for less than 1 month (Patient) Published: August 24

I'm on the 4th day of a 5-day course of 250 mg. twice per day. UTI pain was gone the first day. I cannot believe the side effects: dizziness on the first day, along with headache, nausea, unbelievable fatigue, horrible taste in my mouth, and I don't feel like myself: I cannot think clearly. I cannot wait to feel healthy again. I feel like I'm taking poison each time I take this pill. I'm taking one last one right now (the 8th of the 10) and calling the doctor tomorrow to tell him I cannot take any more. 4 of 5 days is all I can stand, particularly if I want to go to work!

Related Reading: dizziness | fatigue

Comment from: PeterM, 35-44 Female on Treatment for less than 1 month (Patient) Published: January 05

Cipro knocked down the infection all right, but after 6 doses I started having joint pain. 3rd day after stopping and I walk around like an old man and I am terrified of long-term disability due to this drug. Tendon requiring surgical repair is a side effect, as it turns out, and could happen months or years later.

Comment from: Anonymous, 19-24 on Treatment for less than 1 month (Patient) Published: August 30

I did the full 10 day prescription for a kidney infection. I've been sick to my stomach, having all sorts of hallucinations, i can't be alone, i've had severe paranoia to the point where i thought someone was in my house to kill me. I will never take it again, it took care of the infection, but my sanity is more valuable than taking a longer course of antibiotics.

Related Reading: kidney infection

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: October 26

Some problems with itchy rash but not enough for the doctor to discontinue. I must take with benadryl though.

Related Reading: rash | benadryl

Comment from: shellbee, 55-64 on Treatment for less than 1 month (Patient) Published: June 22

After taking three pills (500 milligrams) of cipro, I stopped. My leg and hip muscles ache terribly. Occasional itching jumping over different parts of my body...On the third day off of the med I woke up with for lack of a better description what felt like rug burns on back of one arm and thigh...now these "hot" spots are jumping around my body... Cannot sleep more than 5 hours at a time because the muscle/joint pain wake me up...Very scary drug...My doctor says these side effects will fo away but they seem to be getting worse. Does anyone know how to get cipro out of your body? Please stay away from this. Ask your doctor for a different alternative.....

Related Reading: itching | burns | sleep

Comment from: 55-64 Published: June 19

The day before my vacation began I went to my doctor with a urinary tract infection and he prescribed cipro pills. I began my medical treatment for urinary tract infection by taking my first cirpo pill as my plane landed in Rome, Italy the next morning. Less than one hour later, the abulance took me via stretcher from my hotel to the hospital. The hotel doctor on call administered hydrocortisone after finding that I has a very weak pulse, my blood pressure was nil, I was covered in hives, and I had serious trouble breathing. Besides almost dying, there was the disruption, and that cost ($300 for the hotel doctor and $1200.00 for the 4 hour hosptial stary). I have no medical condition which would warrant not being prescribed this drug but I would never chance taking this drug again. I consider cipro very dangerous!

Comment from: JRM, 55-64 on Treatment for less than 1 month (Patient) Published: October 27

I was given this drug for a Bladder infection. After taking just 2 of the pills I started having severe cramps in my feet and legs. Each time I would move my foot of leg they would seize up in pain. I went back to the doctors office the following morning and told them about it and they prescibed a differt antibiotic. There was never any warning from the doctor or pharmacist of the side effects of Cipro and now I am finding out that people over 60 are more prone to having the side effects from it. I am very upset that such a dangerous drug is on the market and patients are not being told of the seriousness of its side effects. I would tell everyone to NOT accept this drug if it is prescibed.

Related Reading: Bladder infection


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations